# SDR AALA202306161417

- Difficulty date: June 3, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 17,252 hours, 7,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT SHIELD LOCATED FROM BS 767 TO BS 793 AT S25R. REPLACED TRANSITION SHIELD PER AARD 51-00-05-1.
